The use of the weighted likelihood in the natural exponential families with quadratic variance

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

The use of the weighted likelihood in the natural exponential families with quadratic variance

TitleThe use of the weighted likelihood in the natural exponential families with quadratic variance
Publication TypeJournal Article
Year of Publication2004
AuthorsGhosh, M, Zidek, JV, Maiti, T, White, R
JournalCanadian Journal of Statistics
Volume32
Pagination139–157